X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
umbral calculus (231) 231
mathematics (141) 141
mathematics, applied (114) 114
polynomials (57) 57
analysis (28) 28
mathematics, general (28) 28
05a40 (26) 26
calculus (25) 25
applied mathematics (24) 24
combinatorics (24) 24
algebra (23) 23
mathematical analysis (22) 22
bernoulli polynomials (20) 20
identities (19) 19
bernoulli (17) 17
euler polynomials (17) 17
numbers (17) 17
11b83 (16) 16
applications of mathematics (16) 16
computer science, theory & methods (16) 16
partial differential equations (14) 14
sheffer sequences (14) 14
algebra and number theory (12) 12
classical umbral calculus (12) 12
functional analysis (12) 12
mathematics - combinatorics (12) 12
sheffer sequence (12) 12
combinatorial analysis (11) 11
difference and functional equations (11) 11
ordinary differential equations (11) 11
orthogonal polynomials (11) 11
differential equations (10) 10
euler (10) 10
statistics & probability (10) 10
stirling numbers (10) 10
05a19 (9) 9
algorithms (9) 9
computer science (9) 9
discrete mathematics and combinatorics (9) 9
usage (9) 9
bernoulli numbers (8) 8
difference equations (8) 8
generating functions (8) 8
integers (8) 8
integrals (8) 8
number theory (8) 8
operators (8) 8
q-umbral calculus (8) 8
theoretical computer science (8) 8
appell sequences (7) 7
combinatorial theory (7) 7
congruences (7) 7
cumulants (7) 7
discretization (7) 7
euler polynomial (7) 7
frobenius-euler polynomials (7) 7
generating function (7) 7
monomiality principle (7) 7
physics, mathematical (7) 7
riordan arrays (7) 7
umbral algebra (7) 7
11b73 (6) 6
computational theory and mathematics (6) 6
equations (6) 6
extended umbral calculus (6) 6
foundations (6) 6
hermite polynomials (6) 6
inequalities (6) 6
physics (6) 6
sequences (6) 6
special functions (6) 6
11b68 (5) 5
appell polynomials (5) 5
factorials (5) 5
formal power series (5) 5
interpolation (5) 5
mathematical physics (5) 5
order (5) 5
research (5) 5
series (5) 5
05a15 (4) 4
33c45 (4) 4
appell sequence (4) 4
bernoulli polynomial (4) 4
bessel functions (4) 4
classical and quantum mechanics, general physics (4) 4
combinatorial identities (4) 4
computer science, interdisciplinary applications (4) 4
computer science, software engineering (4) 4
difference-equations (4) 4
euler angles (4) 4
euler number (4) 4
formal series (4) 4
formulas (4) 4
fourier analysis (4) 4
functions (4) 4
genocchi polynomials (4) 4
graves-heisenberg-weyl algebra (4) 4
integral transforms (4) 4
joints (4) 4
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Functional Analysis, ISSN 0022-1236, 06/2019, Volume 276, Issue 12, pp. 3714 - 3766
Journal Article
Journal of Pure and Applied Algebra, ISSN 0022-4049, 03/2020, Volume 224, Issue 3, pp. 958 - 986
The aim of the paper is to show the existence of some ingredients for an umbral calculus on some Ore extensions, in a manner analogous to Rota's classical... 
Pincherle calculus | Coalgebra | Umbral calculus | Translation operators | Difference algebra | Ore extensions | MATHEMATICS | MATHEMATICS, APPLIED | Algebra
Journal Article
中国科学:数学英文版, ISSN 1674-7283, 2014, Volume 57, Issue 9, pp. 1867 - 1874
In this paper,we investigate some properties of q-Bernoulli polynomials arising from q-umbral calculus.We find a formula for expressing any polynomial as a... 
积分 | Bernoulli多项式 | 本影 | 线性组合 | 05A30 | 05A40 | q -Bernoulli polynomial | Mathematics | Applications of Mathematics | 11B68 | q -umbral calculus | q-Bernoulli polynomial | q-umbral calculus | Q-EULER POLYNOMIALS | INTEGRALS | MATHEMATICS | MATHEMATICS, APPLIED | NUMBERS | IDENTITIES | Calculus | Polynomials | Mathematical analysis | Joints | China
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 05/2014, Volume 233, pp. 599 - 607
The aim of this paper is to deal with applications of umbral calculus on fermionic p-adic integral on Zp. From those applications, we derive some new... 
Appell sequence | Fermionic p-adic integral on [formula omitted] | Formal power series | Genocchi numbers and polynomials | Sheffer sequence | MATHEMATICS, APPLIED | Fermionic p-adic integral on Z(p) | BERNOULLI
Journal Article
by Jang, LC and Kim, T and Kim, DS and Kim, HY
ADVANCES IN DIFFERENCE EQUATIONS, ISSN 1687-1847, 05/2019, Volume 2019, Issue 1, pp. 1 - 17
Recently, extended r-central factorial numbers of the second kind and extended r-central Bell polynomials were introduced and various results of them were... 
MATHEMATICS | MATHEMATICS, APPLIED | Umbral calculus | 11B83 | Extended r-central factorial numbers of the second kind | 05A40 | 11B73 | 05A19 | Extended r-central Bell polynomials | Polynomials | Combinatorial analysis
Journal Article
Computer Aided Geometric Design, ISSN 0167-8396, 11/2015, Volume 39, pp. 1 - 16
The investigation of the umbral calculus based generalization of Bernstein polynomials and Bézier curves is continued in this paper: First a generalization of... 
Umbral calculus | Bézier curve | de Casteljau algorithm | Bernstein polynomial | COMPUTER SCIENCE, SOFTWARE ENGINEERING | MATHEMATICS, APPLIED | Bezier curve | Algorithms
Journal Article
Computer Aided Geometric Design, ISSN 0167-8396, 08/2016, Volume 46, pp. 43 - 63
The investigation of a¯-Bernstein polynomials and a¯-Bézier curves is continued in this paper. It is shown that convolution of the parameters a¯=(a¯1,…,a¯n) is... 
Umbral calculus | Bézier curve | Blossoming | Bernstein polynomial | COMPUTER SCIENCE, SOFTWARE ENGINEERING | MATHEMATICS, APPLIED | Bezier curve | Algorithms
Journal Article
Journal of Computational Analysis and Applications, ISSN 1521-1398, 06/2019, Volume 26, Issue 6, pp. 1014 - 1031
Journal Article
Journal of Computational Analysis and Applications, ISSN 1521-1398, 07/2019, Volume 26, Issue 8, pp. 1504 - 1520
Journal Article
Journal of Number Theory, ISSN 0022-314X, 02/2015, Volume 147, pp. 871 - 882
Recently, R. Dere and Y. Simsek have studied applications of umbral algebra to generating functions for the Hermite type Genocchi polynomials and numbers [6].... 
Linear functional | Bernoulli polynomials | Umbral calculus | MATHEMATICS | EULER POLYNOMIALS | Algebra
Journal Article
Journal of Computational Analysis and Applications, ISSN 1521-1398, 07/2019, Volume 27, Issue 1, pp. 173 - 188
Journal Article
Computer Aided Geometric Design, ISSN 0167-8396, 06/2014, Volume 31, Issue 5, pp. 227 - 244
In Winkel (2001) a generalization of Bernstein polynomials and Bézier curves based on umbral calculus has been introduced. In the present paper we describe new... 
Efficient evaluation | Interpolation | Generalized Bernstein polynomial | Umbral calculus | Generalized de Casteljau algorithm | COMPUTER SCIENCE, SOFTWARE ENGINEERING | MATHEMATICS, APPLIED | Algorithms | Mathematical analysis | Bezier | Calculus | Polynomials | Criteria | Computer aided design | Polygons
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 12/2015, Volume 2015, Issue 1, pp. 1 - 13
In this paper, we consider the degenerate poly-Bernoulli polynomials. We present several explicit formulas and recurrence relations for these polynomials.... 
11B83 | 05A40 | Analysis | umbral calculus | Mathematics, general | 05A19 | Mathematics | Applications of Mathematics | degenerate poly-Bernoulli polynomials | MATHEMATICS | MATHEMATICS, APPLIED | BERNSTEIN | Calculus | Polynomials | Mathematical analysis | Inequalities
Journal Article
Ars Combinatoria, ISSN 0381-7032, 07/2011, Volume 101, pp. 257 - 264
In this paper, we study invariant sequences by umbral method, and give some identities which are similar with the identities of Bernoulli numbers. 
Bernoulli numbers | Invariant sequences | Umbral calculus | MATHEMATICS
Journal Article
Journal of Computational Analysis and Applications, ISSN 1521-1398, 2017, Volume 22, Issue 5, pp. 831 - 840
In this paper, we introduce new degenerate Bernoulli polynomials which are derived from umbral calculus and investigate some interesting properties of those... 
Degenerate bernoulli polynomial | Umbral calculus | Higher-order degenerate bernoulli polynomial | Degenerate Bernoulli polynomial | COMPUTER SCIENCE, THEORY & METHODS | Higher-order degenerate Bernoulli polynomial
Journal Article
Advances in Difference Equations, ISSN 1687-1839, 12/2013, Volume 2013, Issue 1, pp. 1 - 7
Journal Article
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, ISSN 1578-7303, 1/2020, Volume 114, Issue 1, pp. 1 - 19
Extended degenerate r-central factorial numbers of the second kind and extended degenerate r-central Bell polynomials were introduced recently, as a degenerate... 
Umbral calculus | 11B83 | 05A40 | Theoretical, Mathematical and Computational Physics | 11B73 | Extended degenerate r -central Bell polynomials | Mathematics, general | Extended degenerate r -central factorial numbers of the second kind | 05A19 | Mathematics | Applications of Mathematics | Polynomials | Combinatorial analysis
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 12/2014, Volume 2014, Issue 1, pp. 1 - 16
In this paper, we consider the Barnes-type Peters polynomials. We present several explicit formulas and recurrence relations for these polynomials. Also, we... 
Mathematics, general | Mathematics | Applications of Mathematics | Analysis | umbral calculus | Barnes-type Peters polynomials | MATHEMATICS | MATHEMATICS, APPLIED | DIFFERENTIAL POLYNOMIALS | Calculus | Polynomials | Mathematical analysis | Inequalities
Journal Article
Advances in Difference Equations, ISSN 1687-1839, 12/2015, Volume 2015, Issue 1, pp. 1 - 13
Journal Article
Results in Mathematics, ISSN 1422-6383, 6/2014, Volume 65, Issue 3, pp. 415 - 428
In this paper, we are concerned with establishing some new elements of q-harmonic analysis. Namely, we prove a generalized q-Paley-Wiener theorem. As a... 
Mathematics | 30D15 | 46F12 | Convolution | 39A13 | 47A16 | 44A35 | Paley-Wiener theorem | 33D60 | entire functions | q -analogues | Mathematics, general | hypercyclic and chaotic operators | q-analogues | UMBRAL CALCULUS | MATHEMATICS | MATHEMATICS, APPLIED | CHAOTIC CONVOLUTION-OPERATORS
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.